# SDR SIMA20190113004

- Difficulty date: January 13, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,288 hours, 37,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY DOUBLER INSTALLED BETWEEN FRAMES 20-24 STRINGERS 11L-17L MAJOR REPAIR. REMOVED AND REPLACED LOWER LT CENTER FUSELAGE I SKIN IAW SRM 51-40-02, 51-20-01, ERS-EM-5300-3612 AND ETN-EM-53-292R2. REPAIR IS MAJOR.
